# SDR SWAA2023092895119

- Difficulty date: August 30, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CAP STRIP PLATE WITH HOLES ELONGATED AFT CARGO FWD CAP STRIP PLATE WITH HOLES ELONGATED STA. 794+7 R/H SIDE<[01] RECEIVED NEW FWD CAP STRIP PLATEON AFT CARGO AT STA 794+7 R/H SIDE; NEW CAP STRIP PLATE TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00N3HEG;[02] VERIFIED FINAL CORRECTIVE ACTION.
